# SDR 071632

- Difficulty date: January 14, 2005
- Submitted: January 16, 2005
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AVIONICS AND CARGO SMOKE LIGHTS ILLUM.  ON THE CWP, DURING TAXI OUT, RETURNED TO THE GATE.  AIRCRAFT AWAITING MAINTENANCE.
